# SDR ASAA2022050538296

- Difficulty date: May 5, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N264AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36360
- Aircraft time: 20,148 hours, 6,663 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A750236
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL AT LBL-21 CORRODED MULTIPLE AREAS BETWEET STA 727I+10 TO STA 787. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS. REPAIRED IAW B737-900ER SRM 53-70-53-01-2 AND 53-00-53-2R-5W 1" O 0.040" R 0.034" L 1" D 0.006".
